Nematollahi, N.. (1390). Minimax Estimator of a Lower Bounded Parameter of a Discrete Distribution under a Squared Log Error Loss Function. , 23(1), 77-84.
N. Nematollahi. "Minimax Estimator of a Lower Bounded Parameter of a Discrete Distribution under a Squared Log Error Loss Function". , 23, 1, 1390, 77-84.
Nematollahi, N.. (1390). 'Minimax Estimator of a Lower Bounded Parameter of a Discrete Distribution under a Squared Log Error Loss Function', , 23(1), pp. 77-84.
Nematollahi, N.. Minimax Estimator of a Lower Bounded Parameter of a Discrete Distribution under a Squared Log Error Loss Function. , 1390; 23(1): 77-84.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.